Translator Disclaimer
2010 Exponential Stability in Functional Dynamic Equations On Time Scales
Elvan Akın--Bohner , Youssef N. Raffoul , Christopher Tisdell
Commun. Math. Anal. 9(1): 93-108 (2010).

Abstract

We are interested in the exponential stability of the zero solution of a functional dynamic equation on a time scale, a nonempty closed subset of real numbers. The approach is based on suitable Lyapunov functionals and certain inequalities. We apply our results to obtain exponential stability in Volterra integrodynamic equations on time scales.

Citation

Download Citation

Elvan Akın--Bohner . Youssef N. Raffoul . Christopher Tisdell . "Exponential Stability in Functional Dynamic Equations On Time Scales." Commun. Math. Anal. 9 (1) 93 - 108, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1194.34173
MathSciNet: MR2640308

Subjects:
Primary: 39A10

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top